MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ., STERILE
Catalog Number 150102
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that customer had taken the cap off and you should be able to be standing or whatever and have the bag drain.Something was blocked and it was not draining.They could not get anything to pour out of the drain bag.It was very tight.They could look down it and see into the bag and see the urine.They tried to put an object down in there and it felt like it was blocked.They did not want to pierce it and then they would not be able to continue to use the bag.The patient just got home from the hospital last night.This was the only bag they gave us.They had no other bags.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "material becomes tacky due to heat or materials blooming to the surface or age of material ¿ inappropriate material choice".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿bard dispoz-a-bag disposable urinary leg bag a vinyl leg bag to be used with male external catheters, foley catheters or most other types of urinary catheters.Caution: this product contains natural rubber latex which may cause allergic reactions.Directions for use: 1.Separate notches within circles.Put straps* through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing.4.To empty dispoz-a- leg bag, remove cap at bottom.Important: hold green connector firmly while removing cap.Bard' dispoz-a-bage accessories: ¿ leg bag holder ¿ extension tubing ¿ 1-3/4"/1.905cm wide leg bag strap this is a single use device.Do not resterilize any portion of this device, reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure.And/or lead to injury.Illness or death of the patient.¿ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that a customer had taken the cap off, and you should be able to be standing or whatever and have the bag drained.Something was blocked and it was not draining.They could not get anything to pour out of the drain bag.It was very tight.They could look down at it and look into the bag and see the urine.They tried to put an object down in there, and it felt like it was blocked.They did not want to pierce it, and then they would not be able to continue to use the bag.The patient just got home from the hospital last night.This was the only bag they gave us.They had no other bags.

Brand Name
LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 19OZ., STERILE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18228767
Report Number1018233-2023-08630
Device Sequence Number17531991
Product Code KNX
UDI-Device Identifier00801741050725
UDI-Public(01)00801741050725
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown